# SDR SWIA2018040944501

- Difficulty date: March 3, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 38,890 hours, 32,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT APPROX. 2.5 FT BELOW CENTER OF CARGO DOOR. REPAIRED IAW REO AND SRM.
